# SDR AALA20070480

- Difficulty date: March 12, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 35D INOPERATIVE.  RESET CONNECTION FOR INOPERATIVE LIGHT AT SEAT 35D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
